My mom have this kind of palpitaions (since last year) where in you can visibly see the pulses pumping very hard. my mom was diagnosed with atrial fibrillation. She is currently taking medicines which includes: vidastat, angiozem and dilatrend (for about a year as of this date). Are these medicines okay? No side effects or whatsoever? There are times when she neglect takin' the meds (coz' she thinks shes okay and have recovered), the severe palpitations reoccur (with chest pain and dyspnea). Why is that so?
Another thing... when severe palpitations reoccur, she drinks neobloc... is that okay for a first aid? Eventually, the palpitations subsides etc... but im not really sure if that is really alright.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.